# SDR 2002UALA01439

- Difficulty date: September 10, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STATION 920, WL 208, RBL 47, END OF SEAT TRACK CORRODED AT FASTENER.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT SEAT TRACK, INSTALLED NEW TRACK WITH DOUBLER.
